# SDR YENA2023092901161

- Difficulty date: September 29, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N3112J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55158
- Aircraft time: 3,865 hours, 1,455 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2107, BOS- BNA. (AIRCRAFT PERFORMED ANA IR TURN ABCK TO BOS) 'GEAR FAILED TO RETRACT ON TAKEOFF "GEAR FAIL" "WOW FAIL" INFO "32 BRAKE FAULT- BRAKE CODE 2". (SUPPLEMENTAL INFORMATION TO FOLLOW)
